MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unk.Weight: unk.Date of event: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Implant date: n/a.Explant date: n/a.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon was advancing the cc4204a collamer single piece lens +21.5 diopter, when the haptic was noted to be stuck in the injector.There was no patient contact with the lens or injector.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5765341
Report Number2023826-2016-00839
Device Sequence Number2268
Product Code HQL
UDI-Device Identifier00841542102421
UDI-Public(01)00841542102421(17)180228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2016
Initial Report FDA Received Date07/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-NANOPOINT-LOT NUMBER UNK